# SDR RAIA00502020

- Difficulty date: February 13, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 19,238 hours, 19,952 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,682 hours, 15,023 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: P161121
- Part serial: 151111
- Condition: Leaking
- Location: Lt Engine
- Part time: 18,067 hours, 18,728 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GSO - LEFT ENGINE LOW OIL PRESSURE WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL OIL COOLER.
